JOURNAL BROWSE
Search
Advanced SearchSearch Tips
MULTIPLICITY RESULTS FOR A CLASS OF SECOND ORDER SUPERLINEAR DIFFERENCE SYSTEMS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
MULTIPLICITY RESULTS FOR A CLASS OF SECOND ORDER SUPERLINEAR DIFFERENCE SYSTEMS
Zhang, Guoqing; Liu, Sanyang;
  PDF(new window)
 Abstract
Using Minimax principle and Linking theorem in critical point theory, we prove the existence of two nontrivial solutions for the following second order superlinear difference systems where T is a positive integer, [1, T] is the discrete interval {1, 2,..., T}, is the forward difference operator and .
 Keywords
difference systems;multiple;critical point theory;super-linear;
 Language
English
 Cited by
1.
Nontrivial solutions for resonant difference systems via computations of the critical groups, Journal of Mathematical Analysis and Applications, 2012, 385, 1, 60  crossref(new windwow)
2.
Nontrivial solutions of a second order difference systems with multiple resonance, Applied Mathematics and Computation, 2012, 218, 18, 9342  crossref(new windwow)
 References
1.
R. P. Agarwal, Difference equations and inequalities, in: Monographs and Text-books in Pure and Applied Mathematics, Vol. 228, Marcel Dekker Inc., New York, 2000

2.
R. P. Agarwal, K. Perera, and D. ORegan, Multiple positive solutions of singular and nonsingular discrete problems via variational methods, Nonlinear Anal. 58 (2004), no. 1-2, 69-73 crossref(new window)

3.
K. C. Chang, Infinite dimensional Morse theory and multiple solution problems, Birkhauser Boston, Inc., Boston, 1993

4.
Z. M. Guo and J. S. Yu, The existence of periodic and subharmonic solutions for a class of second order superlinear, difference equation, Science in China (Series A), 33 (2003), 226-235

5.
P. H. Rabinowitz, Minimax methods in critical point theory with applications to differential equations, CBMS Regional Conference Series in Mathematics, Vol. 65, American Mathematical Society, 1986